Algebraic Geometry

[151] Projected Richardson varieties and affine Schubert varieties

Xuhua He Thomas Lam

Algebraic Geometry mathscidoc:1912.43209

Annales de l'Institut Fourier, 65, (6), 2385-2412, 2015
[ Download ] [ 2019-12-21 11:29:46 uploaded by Xuhua_He ] [ 495 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[152] On the connected components of affine Deligne-Lusztig varieties

Xuhua He Rong Zhou

Algebraic Geometry mathscidoc:1912.43208

arXiv preprint arXiv:1610.06879, 2016.10
[ Download ] [ 2019-12-21 11:29:43 uploaded by Xuhua_He ] [ 522 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[153] Geometry of B B-orbit closures in equivariant embeddings

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43205

Advances in Mathematics, 216, (2), 626-646, 2007.12
[ Download ] [ 2019-12-21 11:29:28 uploaded by Xuhua_He ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[154] Fully HodgeNewton decomposable Shimura varieties

Ulrich Goertz Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43203

Peking Mathematical Journal, 2, (2), 99-154, 2019.6
[ Download ] [ 2019-12-21 11:29:23 uploaded by Xuhua_He ] [ 645 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[155] Closures of Steinberg fibers in twisted wonderful compactifications

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43200

Transformation groups, 11, (3), 427-438, 2006.9
[ Download ] [ 2019-12-21 11:29:11 uploaded by Xuhua_He ] [ 563 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[156] Basic loci in Shimura varieties of Coxeter type

Ulrich Goertz Xuhua He

Algebraic Geometry mathscidoc:1912.43199

arXiv preprint arXiv:1311.6263, 2013.11
[ Download ] [ 2019-12-21 11:29:08 uploaded by Xuhua_He ] [ 521 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[157] Towards a mirror principle for higher genus

Bong Lian Kefeng Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43131

AMS IP STUDIES IN ADVANCED MATHEMATICS, 29, 77-86, 2002
[ Download ] [ 2019-12-21 11:17:23 uploaded by Kefeng_Liu ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[158] Algebraicity of the image of period map

Kefeng Liu Yang Shen

Algebraic Geometry mathscidoc:1912.43128

arXiv preprint arXiv:1608.06029, 2016.8
[ Download ] [ 2019-12-21 11:17:12 uploaded by Kefeng_Liu ] [ 598 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[159] Logarithmic vanishing theorems for effective q-ample divisors

Kefeng Liu Xueyuan Wan Xiaokui Yang

Algebraic Geometry mathscidoc:1912.43124

arXiv preprint arXiv:1807.07478, 2018.7
[ Download ] [ 2019-12-21 11:17:00 uploaded by Kefeng_Liu ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[160] Intersection numbers on Mg, n and automorphisms of stable curves

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43122

arXiv preprint math.AG/0608209, 2006.8
[ Download ] [ 2019-12-21 11:16:54 uploaded by Kefeng_Liu ] [ 442 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved